# SDR VNAA202504160008

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 379 AND FS 485. REMOVED AND REPLACED SEAT RAIL I.A.W. CRJ700 AMM 53-00-49-000-801-A03, 53-00-49-400-801-A03 AND T.O. 53-079-002-23 REC.--, DATED 08/04/2023.   SH670-32233-3
